Alert archive / Maine / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 8, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jun 25, 2012, 2:35 PM EDT for Penobscot County, Piscataquis County, Maine. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2012, 2:35 PM EDT (18:35 UTC)
- Expired
- Jun 25, 2012, 3:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
Counties Penobscot County, ME, Piscataquis County, ME
The radar
The Caribou radar (KCBW), 150 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 2:53 PM EDT | HAIL 1 | Dexter, ME |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
014
WUUS51 KCAR 251835
SVRCAR
MEC019-021-251930-
/O.NEW.KCAR.SV.W.0008.120625T1835Z-120625T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
235 PM EDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
THIS INCLUDES THE CITY OF DEXTER...
SOUTH CENTRAL PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...
THIS INCLUDES THE CITIES OF...GUILFORD...DOVER-FOXCROFT...
BROWNVILLE JUNCTION...
* UNTIL 330 PM EDT
* AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DEXTER...AND MOVING NORTH AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANGERVILLE...BOWERBANK...BOYD LAKE...SEBEC...WILLIAMSBURG...
KATAHDIN IRON WORKS AND BARNARD..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4548 6933 4542 6902 4487 6923 4488 6931
4507 6935 4506 6944
TIME...MOT...LOC 1834Z 200DEG 24KT 4497 6932
$$
DUDA2 follow-up statements
737
WWUS51 KCAR 251901
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
301 PM EDT MON JUN 25 2012
MEC019-021-251930-
/O.CON.KCAR.SV.W.0008.000000T0000Z-120625T1930Z/
PISCATAQUIS ME-PENOBSCOT ME-
301 PM EDT MON JUN 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHWESTERN PENOBSCOT AND SOUTH CENTRAL PISCATAQUIS COUNTIES...
AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DOVER-FOXCROFT...MOVING NORTH AT 30 MPH.
A TOWN OFFICIAL IN DEXTER REPORTED HAIL UP TO ONE INCH IN
DIAMETER AS THE STORM MOVED THROUGH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANGERVILLE...BOWERBANK...BOYD LAKE...SEBEC...WILLIAMSBURG...KATAHDIN
IRON WORKS...BROWNVILLE JUNCTION AND BARNARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 4548 6933 4542 6902 4487 6923 4488 6931
4507 6935 4506 6944
TIME...MOT...LOC 1859Z 200DEG 24KT 4513 6924
$$
DUDA607
WWUS51 KCAR 251930
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
330 PM EDT MON JUN 25 2012
MEC019-021-251940-
/O.EXP.KCAR.SV.W.0008.000000T0000Z-120625T1930Z/
PISCATAQUIS ME-PENOBSCOT ME-
330 PM EDT MON JUN 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PENOBSCOT AND
SOUTH CENTRAL PISCATAQUIS COUNTIES HAS EXPIRED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LEVELS.
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
LAT...LON 4548 6933 4542 6902 4487 6923 4488 6931
4507 6935 4506 6944
TIME...MOT...LOC 1930Z 200DEG 24KT 4532 6914
$$
FITZSIMMONSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:35 PM EDT, 2 hours earlier.
Area forecast discussion, Jun 25, 12:35 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1235 PM EDT MON JUN 25 2012
.SYNOPSIS...
THE NEXT LARGE AND SLOW MOVING LOW PRESSURE SYSTEM WILL MOVE INTO
THE REGION LATER TODAY...KEEPING THE WEATHER PATTERN DAMP AND
UNSETTLED FOR MUCH OF THE UPCOMING WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE: FOLLOWED THE HRR WHICH APPEARS TO BE DOING THE BEST JOB
W/SHOWER AND EMBEDDED TSTMS ACROSS SOUTHERN MAINE. ADJUSTMENTS
WERE MADE TO THE AREAL COVERAGE THROUGH THE AFTERNOON CUTTING BACK
POPS AFTER COORDINATION W/GYX AND NERFC. LAPS SB CAPES PROGGED TO
HIT 2000 JOULES AS SOME HEATING IS TAKING PLACE ACROSS THE CNTL
HIGHLANDS AND DOWNEAST. THIS AREA WILL NEED TO BE WATCHED THIS
AFTERNOON. K INDICES UP TO 35 W/TOTAL TOTALS 50+. LACKING
SIGNIFICANT FEATURE IS THAT MID LEVEL LAPSE RATE MEAGER AROUND 6
C/KM. DECIDED TO KEEP ENHANCED WORDING FOR HEAVY RAINFALL AND
GUSTY WINDS IN THE FORECAST THROUGH THE AFTERNOON ATTM. CAN ASSESS
FURTHER AS WE MOVE INTO THE AFTERNOON. UPDATED THE FLOOD WATCH TO
BRING THINGS CURRENT.
PREVIOUS DISCUSSION: A TROUGH OF LOW PRESSURE
REMAINS SITUATED OVER THE NORTHEAST PART OF THE COUNTRY. IMPULSES
ROTATING THROUGH THE TROUGH ARE FORCING SHOWERS OVER WESTERN NEW
ENGLAND WHICH MAY WORK NORTHEAST INTO WESTERN AND CENTRAL PORTIONS
OF THE FORECAST AREA LATER THIS MORNING. THE BETTER CHANCE FOR
SHOWERS AND THUNDERSTORMS WILL BE THIS AFTERNOON AS THE AIRMASS
DESTABILIZES SOME.
THE MAIN SHORTWAVE OF CONCERN IS CURRENTLY DROPPING SOUTH ACROSS
THE EASTERN GREAT LAKES REGION...AND IS PROGGED TO DEEPEN AS IT
ROTATES THROUGH THE BASE OF THE TROUGH TODAY AND TONIGHT.
DIFFLUENT FLOW AHEAD OF THIS DEVELOPING SYSTEM ALONG WITH PERIODIC
IMPULSES OF ENERGY WILL AID IN THE DEVELOPMENT OF MORE SHOWERS AND
POSSIBLY THUNDERSTORMS TONIGHT.
THE MOIST AIRMASS WILL REMAIN IN PLACE AS SOUTHERLY WINDS AHEAD
OF THE DEVELOPING SYSTEM CONTINUE TO PUMP MOISTURE INTO THE
REGION. THE SLOW MOVEMENT OF THE SYSTEM ALONG WITH ABUNDANT
MOISTURE WILL LEAD TO THE POSSIBILITY OF HEAVY RAIN...ESPECIALLY
IN THUNDERSTORMS. UNFORTUNATELY THE AREAS MOST LIKELY UNDER THE
GUN WILL BE THE SAME AREAS RECENTLY HIT HARD OVER THE WEEKEND AS
SOUTHERLY UPSLOPE FLOW FOCUSES ALONG THE MOUNTAINS.&&
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
A BROAD CLOSED UPPER LOW IN NEW ENGLAND WILL DOMINATE THE WEATHER
INTO THURSDAY. A SURFACE LOW WILL MOVE INTO THE GULF OF MAINE AND
OVER THE STATE BY TUESDAY EVENING. VERTICAL MOTIONS WITH THIS
SYSTEM WILL PRODUCE SOME HEAVY RAINFALL TUESDAY INTO TUESDAY
EVENING AS TROPICAL MOISTURE FEEDS INTO THE SYSTEM IN A LONG
TRAJECTORY FROM TROPICAL STORM DEBBY. SOME EMBEDDED THUNDERSTORMS
DOWN EAST AND AN UPSLOPE FLOW IMPINGING ON HIGHER TERRAIN FROM THE
KATAHDIN REGION SOUTHWESTWARD TOWARDS THE MOOSEHEAD LAKE REGION
WILL ENHANCE RAINFALL. THE WARM OCCLUSION AND ASSOCIATED WARM
CONVEYOR BELT WILL MOVE NORTH AND EAST OF THE STATE LATER TUESDAY
NIGHT AND THE HEAVIEST RAIN SHOULD BE OVER. HOWEVER...THE SURFACE
LOW AND THE VERTICALLY STACKED UPPER LOW WILL STALL OVER MAINE BY
LATER TUESDAY NIGHT AND PRODUCE MORE SHOWERY CONDITIONS INTO
THURSDAY AS THE LOW SLOWLY FILLS. HAVE INCLUDED A CHANCE OF
THUNDERSTORMS FOR WEDNESDAY AFTERNOON AS SOME SKINNY CAPE DEVELOPS
DURING THE AFTERNOON. THE RAINY AND CLOUDY PATTERN WILL PRODUCE
HIGHS IN THE MID 60S TUESDAY AND WEDNESDAY AND LOWS IN THE UPPER
50S DURING THIS PERIOD. OVERALL PRECIPITATION DURING THE PERIOD
MONDAY INTO WEDNESDAY IS EXPECTED TO BE ON THE ORDER OF 2 TO 4
INCHES. THIS RAINFALL...AND ANTECEDENT MOISTURE FROM RECENT STORMS
COULD CREATE ANOTHER ROUND OF FLOODING. THUS...WILL MAINTAIN
EXISTING FLOOD WATCH.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE UPPER LOW IS E XPECTED TO SLOWLY MOVE NORTH INTO QUEBEC
WEDNESDAY NIGHT INTO THURSDAY...BUT RESIDUAL MOISTURE AND
INSTABILITY WILL PRODUCE ANOTHER DAY OF SHOWERS ACROSS THE
FORECAST AREA. A BRIEF RESPITE IN THE RAIN EMERGES THURSDAY NIGHT
INTO FRIDAY WITH A TRANSIENT RIDGE OF HIGH PRESSURE. THIS WILL
LIFT HIGHS BACK TOWARDS THE LOW 80S. HOWEVER...A COLD FRONT
ARRIVES IN NORTHERN MAINE BY LATE FRIDAY WITH A CHANCE OF
THUNDERSTORMS IN THE EVENING. THIS FRONT WILL SLOWLY TRANSIT THE
AREA SATURDAY AND KEEP A CHANCE OF THUNDERSTORMS IN NORTHERN ZONES
FOR SATURDAY AS HIGHS AGAIN REACH THE LOW 80S.. EXPECTING HIGH
PRESSURE TO BUILD SUNDAY...BUT CONFIDENCE IN AVOIDING INSTABILITY
AND RESULTANT SHOWERS IS NOT HIGH AT THIS POINT.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NEAR TERM: AREAS OF FOG WILL AFFECT THE TERMINALS THROUGH EARLY
THIS MORNING. THE FOG WILL BE MOST DENSE AT KCAR/KPQI/KHUL
TERMINALS WITH IFR/LIFR CONDITIONS EXPECTED. THE FOG IS NOT
EXPECTED TO BE AS DENSE AT KBGR/KBHB AND GENERALLY EXPECTING MVFR
IN DEVELOPING PATCHY FOG THESE TERMINALS. RAIN IS EXPECTED TO
OVERSPREAD THE TERMINALS LATER TODAY WITH MVFR CONDITIONS EXPECTED.
SHORT TERM: IFR WILL THE PREDOMINANT CONDITION FOR ALL TERMINALS
TUESDAY THROUGH WEDNESDAY MORNING. SOME EMBEDDED THUNDERSTORMS ARE
POSSIBLE FOR BGR AND BHB TUESDAY MORNING. CONDITIONS ARE EXPECTED
TO IMPROVE TO MVFR...IF NOT VFR...WEDNESDAY AFTERNOON...BUT
THUNDERSTORMS MAY DEVELOP AND CAUSE TEMPO IFR. IFR RETURNS
WEDNESDAY NIGHT INTO EARLY THURSDAY BEFORE CLOUDS LIFT TO VFR
OUTSIDE OF THUNDERSHOWERS.
&&
.MARINE...
NEAR TERM: PERSISTENT SOUTHERLY FETCH WITH SURFACE WINDS GENERALLY
10 TO 15 KTS AND GUSTS TO AROUND 20-25 KTS EXPECTED LATER TODAY
INTO TONIGHT. WAVE HEIGHT COULD REACH 5 FT. AFTER COORDINATION
WITH GYX WENT AHEAD AND ISSUED SCA FROM 16Z TODAY THROUGH 10Z
TUESDAY.
SHORT TERM: SCA MAY CONTINUE INTO TUESDAY. OTHERWISE...SOME FOG IS
EXPECTED TO MATERIALIZE TUESDAY AND TUESDAY NIGHT WITH LIGHT
WINDS. WAVE HTS WILL STAY NEAR 4 FT IN A SE SWELL MUCH OF THE WEEK.
&&
.HYDROLOGY...
PERIODS OF HEAVY RAIN ARE EXPECTED THROUGH THE NEXT FEW DAYS.
GUIDANCE PROGS SEVERAL INCHES OF RAIN POSSIBLE. THIS MAKES SENSE
GIVEN THE SLOW MOVEMENT OF THE SYSTEM COMBINING WITH PERSISTENT
MOIST SOUTHERLY FLOW. UNFORTUNATELY THE AREAS MOST LIKELY UNDER
THE GUN WILL BE THE SAME AREAS RECENTLY HIT HARD OVER THE WEEKEND
AS SOUTHERLY UPSLOPE FLOW FOCUSES ALONG THE MOUNTAINS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MEZ004>006-010-011-
031-032.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ050-051.
&&
NEAR TERM...FITZSIMMONS/HEWITT
SHORT TERM...MCW
LONG TERM...MCW
AVIATION...FITZSIMMONS/HEWITT
MARINE...FITZSIMMONS/HEWITT/MCW
HYDROLOGY...HEWITT/WALKERHazardous weather outlook, Jun 25, 4:17 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 417 AM EDT MON JUN 25 2012 MEZ001>003-015>017-029-030-260830- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- 417 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAIN WITH EMBEDDED THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE STATE TUESDAY AND TUESDAY EVENING. A STALLED LOW PRESSURE SYSTEM WILL MAINTAIN WIDESPREAD SHOWERS AND THUNDERSTORMS IN THE FORECAST WEDNESDAY AND THURSDAY. THIS SYSTEM COULD PRODUCE SEVERAL INCHES OF RAIN BEFORE IT FINALLY LEAVES THE FORECAST AREA. AS A RESULT...LOCALIZED FLOODING IS A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE. MEZ004>006-010-011-031-032-260830- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 417 AM EDT MON JUN 25 2012 ...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HEAVY RAIN WITH EMBEDDED THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE STATE TUESDAY AND TUESDAY EVENING. A STALLED LOW PRESSURE SYSTEM WILL MAINTAIN WIDESPREAD SHOWERS AND THUNDERSTORMS IN THE FORECAST WEDNESDAY AND THURSDAY. THIS SYSTEM COULD PRODUCE SEVERAL INCHES OF RAIN BEFORE IT FINALLY LEAVES THE FORECAST AREA. AS A RESULT...THE THREAT OF FLOODING WILL BE ELEVATED GIVEN THE VERY HEAVY RAIN WHICH FELL IN SOUTHERN PISCATAQUIS...NORTHERN PENOBSCOT AND SOUTHERN AROOSTOCK COUNTIES DURING THE PAST WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE. ANZ050>052-260830- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 417 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:19 AM EDT | Small Craft Advisory | CAR | 26 hr | |
| Jun 25, 2:35 PM EDT | Areal Flood Warning | CAR | Piscataquis | 24 hr |
Nearby
Severe Thunderstorm Warnings in Maine, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.